Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 35, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 17, 2009, 7:21 PM EDT for Campbell County, Scott County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 7:21 PM EDT (23:21 UTC)
- Expired
- Jun 17, 2009, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Campbell County, TN, Scott County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:45 PM EDT | TSTM WND DMG | La Follette, TN | TREES DOWN COUNTYWIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2932 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMRX 172321
TORMRX
TNC013-151-180000-
/O.NEW.KMRX.TO.W.0035.090617T2321Z-090618T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
721 PM EDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
CAMPBELL COUNTY IN EAST TENNESSEE...
NORTHEAST SCOTT COUNTY IN EAST TENNESSEE...
* UNTIL 800 PM EDT
* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
NORTHEAST OF ONEIDA...AND WAS MOVING SOUTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
LA FOLLETTE AND 7 MILES NORTHEAST OF JACKSBORO BY 755 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING.
&&
LAT...LON 3660 8442 3660 8415 3660 8410 3642 8391
3628 8413 3660 8449 3661 8448 3661 8443
TIME...MOT...LOC 2321Z 316DEG 29KT 3662 8435
$$
DMG2 follow-up statements
000
WWUS54 KMRX 172339
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
739 PM EDT WED JUN 17 2009
TNC151-172348-
/O.CAN.KMRX.TO.W.0035.000000T0000Z-090618T0000Z/
SCOTT TN-
739 PM EDT WED JUN 17 2009
...THE TORNADO WARNING FOR SCOTT COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING.
LAT...LON 3659 8426 3659 8410 3642 8391 3628 8413
3649 8432 3653 8423
TIME...MOT...LOC 2338Z 316DEG 29KT 3652 8423
$$
TNC013-180000-
/O.CON.KMRX.TO.W.0035.000000T0000Z-090618T0000Z/
CAMPBELL TN-
739 PM EDT WED JUN 17 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR CAMPBELL
COUNTY...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM
WAS LOCATED NEAR ELK VALLEY...OR 12 MILES NORTHWEST OF LA
FOLLETTE...AND WAS MOVING SOUTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
FINCASTLE AND LA FOLLETTE BY 750 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING.
&&
LAT...LON 3659 8426 3659 8410 3642 8391 3628 8413
3649 8432 3653 8423
TIME...MOT...LOC 2338Z 316DEG 29KT 3652 8423
$$
DMG000
WWUS54 KMRX 172356
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
756 PM EDT WED JUN 17 2009
TNC013-180006-
/O.EXP.KMRX.TO.W.0035.000000T0000Z-090618T0000Z/
CAMPBELL TN-
756 PM EDT WED JUN 17 2009
...THE TORNADO WARNING FOR CAMPBELL COUNTY WILL EXPIRE AT 800 PM
EDT...
THE STORMS THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THIS
EVENING.
LAT...LON 3659 8426 3659 8410 3642 8391 3628 8413
3649 8431 3653 8423
TIME...MOT...LOC 2356Z 316DEG 29KT 3642 8411
$$
DMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 17, 7:21 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 17, 7:21 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
721 PM EDT WED JUN 17 2009
.AVIATION...A VERY MOIST AND UNSTABLE AIRMASS WILL PRODUCE
SCATTERED THUNDERSTORMS FOR THE NEXT HOUR OR TWO WITH THE BEST
CHANCE AT TYS. HAVE PUT TEMPO THUNDER IN AT TYS NEXT HOUR WITH VCTS
AT CHA UNTIL 03Z WITH ACTIVITY STILL UPSTREAM. CONVECTION WILL DISSIPATE BY
AROUND 1-2Z WITH POSSIBLE MVFR CEILING DEVELOPING. IFR CONDITIONS
EXPECTED AT TRI AFTER 06Z WITH SOME FOG. VFR CONDITIONS EXPECTED AT
ALL TAF SITES BY 14-15Z THURSDAY WITH SHOWERS AND THUNDERSTORMS AT
TRI AROUND 18Z.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: ANDERSON...BLOUNT SMOKY MOUNTAINS...CAMPBELL...
CLAIBORNE...COCKE SMOKY MOUNTAINS...GRAINGER...HAMBLEN...
HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
NORTHWEST COCKE...NORTHWEST GREENE...ROANE...SCOTT TN...
SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST
GREENE...SULLIVAN...UNICOI...UNION...WASHINGTON TN.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
TDHazardous weather outlook, Jun 17, 10:53 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 1053 AM EDT WED JUN 17 2009 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-181500- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1053 AM EDT WED JUN 17 2009 /953 AM CDT WED JUN 17 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH IN EFFECT UNTIL THIS EVENING FOR SOUTHWEST VIRGINIA AND NORTHERN HALF OF EAST TENNESSEE... ...SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE THIS AFTERNOON AND EVENING... THUNDERSTORMS WILL REDEVELOP ACROSS ALL OF EAST TENNESSEE... SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA THIS AFTERNOON AND EVENING. AIRMASS WILL BE QUITE UNSTABLE AND MOIST PRODUCING STRONG TO SEVERE THUNDERSTORMS. THE MAIN CONCERN WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. BESIDES THE SEVERE STORMS...TORRENTIAL RAINS ARE ALSO ANTICIPATED WHICH MAY PRODUCE LOCALIZED FLASH FLOODING OF SMALL STREAMS...LOW LYING AREAS...AND MUD SLIDES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. DH
In the hours before
Local storm report, Jun 17, 4:53 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HAIL 10 ENE TAZEWELL 36.51N 83.41W
06/17/2009 E0.75 INCH CLAIBORNE TN EMERGENCY MNGR
PENNY SIZE HAIL
0506 AM TSTM WND DMG 10 ENE TAZEWELL 36.51N 83.41W
06/17/2009 CLAIBORNE TN EMERGENCY MNGR
SEVERAL TREES DOWN
0515 AM TSTM WND DMG 3 SE TAZEWELL 36.43N 83.54W
06/17/2009 CLAIBORNE TN DEPT OF HIGHWAYS
SEVERAL TREES DOWN COUNTYWIDE. REPORTED BY THE CLAIBORNE
COUNTY HIGHWAY DEPARTMENT.
0525 AM TSTM WND DMG 8 SW SNEEDVILLE 36.46N 83.31W
06/17/2009 HANCOCK TN DEPT OF HIGHWAYS
A FEW TREES DOWN ACROSS THE SOUTHERN PORTIONS OF THE
COUNTY. REPORTED BY THE HANCOCK COUNTY HIGHWAY
DEPARTMENT.
0530 AM TSTM WND DMG 6 SSW SNEEDVILLE 36.46N 83.25W
06/17/2009 HANCOCK TN DEPT OF HIGHWAYS
A FEW TREES DOWN ACROSS THE SOUTHERN SECTIONS OF THE
COUNTY. REPORTED BY HANCOCK COUNTY HIGHWAY DEPARTMENT.
0625 AM TSTM WND DMG MOSHEIM 36.19N 82.96W
06/17/2009 GREENE TN LAW ENFORCEMENT
TREES DOWN ON A DAYCARE
0655 AM TSTM WND DMG 2 SW WHITE PINE 36.08N 83.32W
06/17/2009 JEFFERSON TN NWS EMPLOYEE
1 TREE DOWN
0700 AM TSTM WND DMG 1 E WHITE PINE 36.10N 83.28W
06/17/2009 JEFFERSON TN LAW ENFORCEMENT
ONE TREE DOWN NEAR WHITE PINE. REPORTED BY DISPATCH.
0704 AM TSTM WND DMG NEWPORT 35.96N 83.19W
06/17/2009 COCKE TN LAW ENFORCEMENT
LARGE LIMB DOWN
0720 AM TSTM WND DMG 3 SSE NEWPORT 35.92N 83.17W
06/17/2009 COCKE TN NWS EMPLOYEE
1 TREE DOWN ON SHOULDER OF I-40.
0735 AM TSTM WND DMG 5 SE NEWPORT 35.91N 83.13W
06/17/2009 COCKE TN LAW ENFORCEMENT
A FEW TREES DOWN ACROSS SOUTHEASTERN COCKE COUNTY
0830 AM FLASH FLOOD GREENEVILLE 36.17N 82.82W
06/17/2009 GREENE TN AMATEUR RADIO
FLOODING ALL OVER SOUTHERN HALF OF COUNTY AND IN
GREENEVILLE.
&&
FERRELLLocal storm report, Jun 17, 5:32 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
532 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 3 NE HUNTSVILLE 36.44N 84.45W
06/17/2009 SCOTT TN LAW ENFORCEMENT
ONE TREE DOWN ON MINE ROCK ROAD. REPORTED BY DISPATCH.
0455 PM TSTM WND DMG 9 N LA FOLLETTE 36.50N 84.13W
06/17/2009 CAMPBELL TN LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE NORTHERN HALF OF THE
COUNTY. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Jun 17, 5:49 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
549 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 E COEBURN 36.95N 82.42W
06/17/2009 WISE VA LAW ENFORCEMENT
ONE TREE DOWN ON HIGHWAY 58 BETWEEN VIRGINIA CITY AND
COEBURN. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Jun 17, 6:28 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 3 SW RUTLEDGE 36.24N 83.56W
06/17/2009 GRAINGER TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Jun 17, 7:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
701 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 2 W LEBANON 36.90N 82.11W
06/17/2009 RUSSELL VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Jun 17, 7:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL NEWPORT 35.96N 83.19W
06/17/2009 E0.75 INCH COCKE TN AMATEUR RADIO
DIME TO PENNY SIZE HAIL IN NEWPORT.
&&
FERRELLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Tornado Warning | MRX | Johnson | 43 min |
| Jun 17, 4:37 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 53 min |
| Jun 17, 5:01 AM EDT | Tornado Warning | MRX | Claiborne, Grainger, Hancock | 44 min |
| Jun 17, 5:21 AM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 54 min |
| Jun 17, 5:49 AM EDT | Severe Thunderstorm Warning | MRX | Greene | 56 min |
| Jun 17, 6:21 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 24 min |
| Jun 17, 6:33 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 42 min |
| Jun 17, 6:38 AM EDT | Areal Flood Advisory | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 4 more | 3 hr |
| Jun 17, 7:13 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 47 min |
| Jun 17, 7:15 AM EDT | Severe Thunderstorm Warning | MRX | Cocke | 18 min |
| Jun 17, 7:45 AM EDT | Flash Flood Warning | MRX | Greene | 82 min |
| Jun 17, 10:01 AM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more | 13 hr |
| Jun 17, 1:25 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Union | 65 min |
| Jun 17, 2:05 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson | 55 min |
| Jun 17, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins | 54 min |
| Jun 17, 2:12 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Sevier | 63 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi | 64 min |
| Jun 17, 2:30 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 44 min |
| Jun 17, 2:42 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 63 min |
| Jun 17, 2:54 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 51 min |
| Jun 17, 3:17 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 58 min |
| Jun 17, 3:28 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Union | 62 min |
| Jun 17, 3:29 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi | 29 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 32 min |
| Jun 17, 4:24 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne | 66 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 56 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 52 min |
| Jun 17, 4:53 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Grainger, Hamblen, Jefferson, Scott and 1 more | 3 hr |
| Jun 17, 5:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Union | 56 min |
| Jun 17, 5:26 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 64 min |
| Jun 17, 5:29 PM EDT | Flash Flood Warning | MRX | Campbell, Claiborne, Union | 3 hr |
| Jun 17, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 66 min |
| Jun 17, 6:34 PM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Union | 3 hr |
| Jun 17, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 53 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Morgan, Roane | 61 min |
| Jun 17, 6:55 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 50 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | MRX | Knox | 63 min |
| Jun 17, 7:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon | 61 min |
| Jun 17, 7:32 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 58 min |
| Jun 17, 7:33 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 57 min |
| Jun 17, 7:44 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Morgan, Roane | 61 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.